Pacific Journal of Mathematics

A note on spectral continuity and on spectral properties of essentially $G_1$ operators.

Glenn R. Luecke

Article information

Pacific J. Math., Volume 69, Number 1 (1977), 141-149.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47B99: None of the above, but in this section


Luecke, Glenn R. A note on spectral continuity and on spectral properties of essentially $G_1$ operators. Pacific J. Math. 69 (1977), no. 1, 141--149.

Export citation


  • [1] L. G. Brown, R. G. Douglas, P. A. Fillmore, Unitary equivalence modulo the compact operators and extensions of C*-algebras,Proceedings of a Conference on Opera- tor Theory, Lecture Notes in Mathematics Vol. 345, Springer-Verlag, 1973.
  • [2] Ronald G. Douglas, Banach Algebra Techniquesin Operator Theory, Academic Press, New York and London, 1972.
  • [3] P. A. Fillmore, J. G. Stampfli, J. P. Williams, On the essential numericalrange, the essential spectrum, and a problem of Halmos, Acta Sci. Math. (Szeged), Tomus
  • [4] P. R. Halmos, A Hilbert Space Problem Book, D. Van Nostrand, Princeton, New Jersey, 1967.
  • [5] S. Hildebrandt, Uber den numerischen Wertebereich eines Operators, Math. Annalen, 163 (1966), 230-247 .
  • [6] Glenn R. Luecke, Operators, satisfyingcondition (Gi) locally, Pacific J. Math., 4O (1972), 629-637.
  • [7] Glenn R. Luecke, Topological properties of paranormal operators on Hilbert space, Trans. Amer. Math. Soc, 172 (1972), 35-43.
  • [8] Glenn R. Luecke, Essentially (Gi) operators and essentially convexoid operators on Hilbert space, Illinois J. Math., 19 (1975), 389-399.
  • [9] J. D. Newburgh, The variation of spectra, Duke J. Math., 18 (1951), 165-176.
  • [10] J. G. Stampfli, J. P. Williams, Growth conditions and the numerical range in a Banach algebra, Thoku Math. J., 20 (1968), 417-424.
  • [11] J. G. Stampfli, A local spectral theory for operators, J. Functional Analysis, 4 (1969), 1-10.
  • [12] Compact perturbations, normal eigenvalues, and a problem of Salinas, J. London Math. Soc, (2), 9(1974), 165-175.
  • [13] G. T. Whyburn, Analytic Topology, AMS Colloquim Publication, Vol. 29, 1942.